How ironic, I just stopped my Lorazepam this past week, although I was only taking 1mg as needed (when I have an attack). My doctor decided to change my panic attack med to Clonazepam b/c I've been taking Lorazepam for about 7 years now and it was starting to make me feel sick when I took one.
I am very experienced with withdrawls to meds, so maybe I can at least provide some comfort. When I'm coming off a med, the one most important thing is to go off of it slowly, dose by dose if possible (your doctor should be helping you with this). That will at least minimize the effects. I also make sure that I am drinking a lot of water, eating regularly and getting good rest. When going through withdrawls it's even more important to not over do things, and to take it easy. Make sure if you feel dizzy, to sit down (get up slowly after lying down). If it's hot weather where you are, I would try to stay as cool as possible. It's also best to stay away from alcohol completely.
Withdrawls just make you feel sick...it can get pretty bad. But you just need to take extra care of yourself until it's over.
Hope that helps a bit....Remember, lots of water.